# SDR ASAA9680138

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Flt Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEAT - PRIOR TO ARRIVAL OF FLIGHT 511 - CREW REPORTED, THE LANDING GEAR HANDLE COULD NOT BE MOVED TO THE UP POSITION ON THE FIRST ATTEMPT AFTER TAKEOFF FROM SAN.  ON THE THIRD ATTEMPT, THE GEAR HANDLE WAS MOVED TO THE UP YPOSITION AND THE LANDING GEAR RETRACTED NORMALLY.  (M)
